MAUDE Adverse Event Report: GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MDCONS100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a post-market clinical follow-up (pmcf) survey, the diego elite was used for soft tissue shaving of the head and neck.The diego elite performed adequately to cut, coagulate, drill, debride, and remove tissue for bone and soft tissue.The following adverse events were observed: bleeding: the bleeding occurred 2 to 7 days post procedure and the patient was re-hospitalized.The patient made a partial recovery to baseline.There were known comorbidities that may have attributed to the bleeding.Mucosal injury: the mucosal injury occurred 1 to 24 hours after the procedure and was managed clinically with additional medication.The patient made a full recovery to baseline at the time of hospital discharge.There were known comorbidities that may have attributed to the mucosal injury.Nasal symptoms: nasal symptoms occurred 8 to 14 days after the procedure requiring rehospitalization and additional medication.The patient made a partial recovery to baseline.There were known comorbidities that may have attributed to the nasal symptoms.Orbital injury: orbital injury occurred 2 to 7 days after the procedure that required re-hospitalization.The patient made a full recovery to baseline at the time of hospital discharge.There were known comorbidities that may have attributed to the orbital injury.
 
Additional Manufacturer Narrative
B3: the exact event date is unknown, but the event occurred in august 2023.H6: health effect clinical code: code 4581 was chosen as there were no appropriate terms available for unspecified nasal symptoms and unspecified orbital injury.The device was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Additional Manufacturer Narrative
Although the exact age of the patient is unknown, it is known that the age falls within 18-34 years old.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a specific root cause of the suggested event could not be determined with the information received.Olympus will continue to monitor field performance for this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18243781
Report Number1037007-2023-00022
Device Sequence Number7191715
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale